Exact equiconsistency results for ? 3 1 -sets of reals

Emerging


7
Citations
15
Refs
1992
Year
Search Works
Work Details
  • DOI 10.1007/bf01269952
  • OpenAlex ID W2048227119
  • Type Article
  • Language EN
  • Published 01 Mar 1992
  • Volume 32 (2)
  • Pages 101–112
  • Source Archive for Mathematical Logic
  • Publisher Springer Science+Business Media
  • FWCI 1.22
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 22 Sep 2026
MENU
0

Exact equiconsistency results for ? 3 1 -sets of reals

Article 1992 EN

7

Citations

15

References

1

Authors

1.22

FWCI

Citations by Year
Last 2 years
Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Haim I. Judah Corresponding Bar-Ilan University (IL) —

Data: OpenAlex